# SDR FDEA200909293419

- Difficulty date: September 29, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75471
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING X-RAY INSPECTION AT STA 6-100, LONGERON 3L AFT   SECTION EDGE.  CRACK LENGTH APPROXIMATELY 0.3". COMPLIED WITH E.A. 1-5310-133895,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION   108.
